# SDR EIA2006078

- Difficulty date: May 3, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,634 hours, 35,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK LT AND RT BS 440 FLOORBEAM UPPER DECK BEAM FASTENER HOLE CRACKED.  REPAIRED PER B747 SRM 53-10-07.
